# SDR USAA2011101400015

- Difficulty date: October 13, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 43,392 hours, 16,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2657
- Condition: Inoperative
- Location: Cabin
- Part time: 43,389 hours, 16,143 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2S CHECK - EMERGENCY EXIT SIGN AT LEFT OVERWING EXIT IS NOT LIGHTED.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT AT LEFT OVERWING EXIT IAW A320 AMM 33-51-38.  OPERATIONAL TEST GOOD IAW A320 AMM 33-51-38.
